Discussion on Some Properties of an Infinite Non-abelian Group

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-48 Number-2
Year of Publication : 2017
Authors : Ankur Bala, Madhuri Kohli
  10.14445/22315373/IJMTT-V48P513

MLA

Ankur Bala, Madhuri Kohli "Discussion on Some Properties of an Infinite Non-abelian Group", International Journal of Mathematics Trends and Technology (IJMTT). V48(2):108-110 August 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this Article, we have discussed some of the properties of the infinite non-abelian group of matrices whose entries from integers with non-zero determinant. Such as the number of elements of order 2, number of subgroups of order 2 in this group.

References
[1] Contemporary Abstract Algebra, J.A. Gallian, Cengage Learning, 2016 .ISBN: 1305887859, 9781305887855
[2] Abstract Algebra (3rd Edition), David S. Dummit , Richard M. Foote, ISBN: 978-0-471-43334-7
[3] On Embedding of Every Finite Group into a Group of Automorphism IJMTT, Vol.37, Number 2, ISSN: 2231-5373
[4] A Course in Abstract Algebra, Vijay K. Khanna, S.K. Bhambri, Second Edition, Vikas Publishing House Pvt Limited, 1999, 070698675X, 9780706986754

Keywords
Infinite non-abelian group.